论皮尔士的符号三分法

    Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

    Original languageChinese (Simplified)
    Pages (from-to)10-14
    Number of pages5
    Journal四川外语学院学报
    Issue number1994(3)
    Publication statusPublished - 1 Jan 1994

    Cite this

    丁尔苏. / 论皮尔士的符号三分法. In: 四川外语学院学报. 1994 ; No. 1994(3). pp. 10-14.
    @article{31eed99f53ce45878c1ffc933009ff7b,
    title = "论皮尔士的符号三分法",
    author = "丁尔苏",
    year = "1994",
    month = "1",
    day = "1",
    language = "Chinese (Simplified)",
    pages = "10--14",
    journal = "四川外语学院学报",
    issn = "1003-3831",
    number = "1994(3)",

    }

    论皮尔士的符号三分法. / 丁尔苏.

    In: 四川外语学院学报, No. 1994(3), 01.01.1994, p. 10-14.

    Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

    TY - JOUR

    T1 - 论皮尔士的符号三分法

    AU - 丁尔苏, null

    PY - 1994/1/1

    Y1 - 1994/1/1

    UR - http://commons.ln.edu.hk/sw_master/1679

    M3 - Journal Article (refereed)

    SP - 10

    EP - 14

    JO - 四川外语学院学报

    JF - 四川外语学院学报

    SN - 1003-3831

    IS - 1994(3)

    ER -